Alert archive / Minnesota / Fire Weather Watches in 2011
Fire Weather Watch 2, NWS Twin Cities, MN
NWS Twin Cities, MN issued this fire weather watch at Nov 3, 2011, 2:19 PM CDT for 42 counties in Minnesota. It took effect at Nov 4, 2011, 12:00 PM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Nov 3, 2011, 2:19 PM CDT (19:19 UTC)
- In effect from
- Nov 4, 2011, 12:00 PM CDT
- Expired
- Nov 4, 2011, 3:53 AM CDT
- In force
- Issued by
- NWS Twin Cities, MN
All 42 counties
Anoka County, MN, Benton County, MN, Blue Earth County, MN, Brown County, MN, Carver County, MN, Chippewa County, MN, Chisago County, MN, Dakota County, MN, Douglas County, MN, Faribault County, MN, Freeborn County, MN, Goodhue County, MN, Hennepin County, MN, Isanti County, MN, Kanabec County, MN, Kandiyohi County, MN, Lac qui Parle County, MN, Le Sueur County, MN, Martin County, MN, McLeod County, MN, Meeker County, MN, Mille Lacs County, MN, Morrison County, MN, Nicollet County, MN, Pope County, MN, Ramsey County, MN, Redwood County, MN, Renville County, MN, Rice County, MN, Scott County, MN, Sherburne County, MN, Sibley County, MN, Stearns County, MN, Steele County, MN, Stevens County, MN, Swift County, MN, Todd County, MN, Waseca County, MN, Washington County, MN, Watonwan County, MN, Wright County, MN, Yellow Medicine County, MN
The radar
The Minneapolis radar (KMPX), 50 km from the middle of the area, began a volume at 19:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 7.3 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1598 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 59 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
835 WWUS83 KMPX 031919 RFWMPX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 219 PM CDT THU NOV 3 2011 ...A FIRE WEATHER WATCH IS IN EFFECT FRIDAY AFTERNOON FOR CENTRAL AND MOST OF SOUTHERN MINNESOTA DUE TO THE COMBINATION OF DRY FINE FUELS...STRONG WINDS...AND LOW RELATIVE HUMIDITY VALUES EXPECTED DURING THIS TIME... .MINNESOTA WILL FIND ITSELF IN BETWEEN A STRONG FALL SYSTEM DEVELOPING IN THE ROCKIES AND AN AREA OF HIGH PRESSURE OFF TO THE EAST TOMORROW AFTERNOON. THE RESULT WILL BE STRONG SOUTHERLY WINDS WHICH WILL STRENGTHEN DURING THE LATE MORNING AND CONTINUE THROUGHOUT THE AFTERNOON. SUSTAINED WINDS BETWEEN 15 AND 25 MPH WITH GUSTS OVER 30 MPH ARE EXPECTED ALONG WITH LOW RELATIVE HUMIDITY VALUES BETWEEN 20% AND 30%. FURTHERMORE...MANY LOCATIONS IN MINNESOTA HAVE RECEIVED ONLY AN INCH OR LESS OF RAIN SINCE SEPTEMBER PRODUCING VERY DRY FINE FUELS. DUE TO THE COMBINATION OF THESE FACTORS...A FIRE WEATHER WATCH IS IN EFFECT FOR FRIDAY AFTERNOON IN CENTRAL AND SOUTHERN MINNESOTA. AFTERNOON TEMPERATURES ARE EXPECTED TO ONLY BE IN THE LOWER TO MID 50S WHICH MAY TEMPER FIRE GROWTH POTENTIAL A BIT. HOWEVER...THE STRONG WINDS AND VERY DRY FUELS ARE ENOUGH TO OVERRIDE THE COOL TEMPERATURES. THE STRONGEST WINDS WILL BE IN WESTERN MINNESOTA. MNZ041>045-047>070-073>078-082>085-091>093-040330- /O.NEW.KMPX.FW.A.0002.111104T1700Z-111104T2300Z/ DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN- INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE... LITTLE FALLS...PRINCETON...MORA...MORRIS...GLENWOOD...ST. CLOUD... FOLEY...ELK RIVER...CAMBRIDGE...CENTER CITY...MADISON...BENSON... MONTEVIDEO...WILLMAR...LITCHFIELD...MONTICELLO...MINNEAPOLIS... BLAINE...ST. PAUL...STILLWATER...GRANITE FALLS...OLIVIA... HUTCHINSON...GAYLORD...CHASKA...SHAKOPEE...BURNSVILLE... REDWOOD FALLS...NEW ULM...ST. PETER...LE SUEUR...FARIBAULT... RED WING...ST. JAMES...MANKATO...WASECA...OWATONNA...FAIRMONT... BLUE EARTH...ALBERT LEA 219 PM CDT THU NOV 3 2011 ...FIRE WEATHER WATCH IN EFFECT FRIDAY AFTERNOON FOR WIND AND LOW RELATIVE HUMIDITY FOR CENTRAL AND MOST SOUTHERN MINNESOTA... THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED A FIRE WEATHER WATCH FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FRIDAY AFTERNOON. * AFFECTED AREA...CENTRAL AND MOST OF SOUTHERN MINNESOTA. * WINDS...SOUTH 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * RELATIVE HUMIDITY...BETWEEN 20 AND 30 PERCENT DURING THE AFTERNOON. * IMPACTS...FIRES COULD BECOME DANGEROUS AND FAST MOVING IN A SHORT PERIOD OF TIME DUE TO THE GUSTY WINDS AND LOW HUMIDITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/MPX (ALL LOWER CASE)
2 follow-up statements
153 WWUS83 KMPX 040105 RFWMPX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 805 PM CDT THU NOV 3 2011 ...A FIRE WEATHER WATCH REMAINS IN EFFECT FRIDAY AFTERNOON FOR CENTRAL AND MOST OF SOUTHERN MINNESOTA DUE TO THE COMBINATION OF DRY FINE FUELS...STRONG WINDS...AND LOW RELATIVE HUMIDITY VALUES... .MINNESOTA WILL FIND ITSELF IN BETWEEN A STRONG STORM SYSTEM DEVELOPING IN THE ROCKIES AND AN AREA OF HIGH PRESSURE OFF TO THE EAST FRIDAY AFTERNOON. THE RESULT WILL BE STRONG SOUTHERLY WINDS WHICH WILL STRENGTHEN DURING THE LATE MORNING AND CONTINUE THROUGHOUT THE AFTERNOON. SUSTAINED WINDS BETWEEN 15 AND 25 MPH WITH GUSTS OVER 30 MPH ARE EXPECTED...ALONG WITH LOW RELATIVE HUMIDITY VALUES BETWEEN 20 AND 30 PERCENT. FURTHERMORE...MANY LOCATIONS IN MINNESOTA HAVE ONLY RECEIVED AN INCH OR LESS OF RAINFALL SINCE SEPTEMBER...WHICH HAS PRODUCED VERY DRY FINE FUELS. DUE TO THE COMBINATION OF THESE FACTORS...A FIRE WEATHER WATCH IS IN EFFECT FOR FRIDAY AFTERNOON IN CENTRAL AND SOUTHERN MINNESOTA. AFTERNOON TEMPERATURES ARE ONLY EXPECTED TO RISE INTO THE 50S...WHICH MAY TEMPER FIRE GROWTH POTENTIAL. HOWEVER...THE STRONG WINDS AND VERY DRY FUELS ARE ENOUGH TO OVERCOME THE COOL TEMPERATURES. THE STRONGEST WINDS WILL BE IN WESTERN MINNESOTA. MNZ041>045-047>070-073>078-082>085-091>093-041045- /O.CON.KMPX.FW.A.0002.111104T1700Z-111104T2300Z/ DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN- INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE... LITTLE FALLS...PRINCETON...MORA...MORRIS...GLENWOOD...ST. CLOUD... FOLEY...ELK RIVER...CAMBRIDGE...CENTER CITY...MADISON...BENSON... MONTEVIDEO...WILLMAR...LITCHFIELD...MONTICELLO...MINNEAPOLIS... BLAINE...ST. PAUL...STILLWATER...GRANITE FALLS...OLIVIA... HUTCHINSON...GAYLORD...CHASKA...SHAKOPEE...BURNSVILLE... REDWOOD FALLS...NEW ULM...ST. PETER...LE SUEUR...FARIBAULT... RED WING...ST. JAMES...MANKATO...WASECA...OWATONNA...FAIRMONT... BLUE EARTH...ALBERT LEA 805 PM CDT THU NOV 3 2011 ...FIRE WEATHER WATCH REMAINS IN EFFECT FRIDAY AFTERNOON FOR STRONG WINDS AND LOW HUMIDITY LEVELS FOR CENTRAL AND MOST SOUTHERN MINNESOTA... A FIRE WEATHER WATCH REMAINS IN EFFECT FRIDAY AFTERNOON. * AFFECTED AREA...CENTRAL AND MOST OF SOUTHERN MINNESOTA. * WINDS...SOUTH 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * RELATIVE HUMIDITY...AS LOW AS 20 PERCENT. * IMPACTS...FIRES COULD BECOME DANGEROUS AND FAST MOVING IN A SHORT PERIOD OF TIME DUE TO THE GUSTY WINDS AND LOW HUMIDITY LEVELS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/MPX (ALL LOWER CASE)
610 WWUS83 KMPX 040853 RFWMPX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 353 AM CDT FRI NOV 4 2011 ...A RED FLAG WARNING IS IN EFFECT THIS AFTERNOON FOR MUCH OF CENTRAL AND WEST CENTRAL AND SOUTH CENTRAL MINNESOTA DUE TO THE COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY VALUES... .MINNESOTA WILL FIND ITSELF IN BETWEEN A STRONG STORM SYSTEM DEVELOPING IN THE ROCKIES AND AN AREA OF HIGH PRESSURE OFF TO THE EAST THIS AFTERNOON. THE RESULT WILL BE STRONG SOUTHERLY WINDS... ESPECIALLY IN THE WESTERN HALF OF MINNESOTA. THE WINDS WILL STRENGTHEN DURING THE LATE MORNING AND CONTINUE THROUGHOUT THE AFTERNOON. SUSTAINED WINDS BETWEEN 20 AND 28 MPH WITH GUSTS OF 30 TO 40 MPH ARE EXPECTED...ALONG WITH LOW RELATIVE HUMIDITY VALUES BETWEEN 12 AND 20 PERCENT. FURTHERMORE...MANY LOCATIONS IN MINNESOTA HAVE ONLY RECEIVED AN INCH OR LESS OF RAINFALL SINCE SEPTEMBER...WHICH HAS PRODUCED VERY DRY FINE FUELS. DUE TO THE COMBINATION OF THESE FACTORS...A RED FLAG WARNING HAS BEEN ISSUED FOR THIS AFTERNOON IN MUCH OF CENTRAL AND SOUTHERN MINNESOTA. AFTERNOON TEMPERATURES ARE ONLY EXPECTED TO RISE INTO THE 50S...WHICH MAY TEMPER FIRE GROWTH POTENTIAL. HOWEVER...THE STRONG WINDS...VERY LOW HUMIDITY AND VERY DRY FUELS ARE ENOUGH TO OVERCOME THE COOL TEMPERATURES. THE STRONGEST WINDS WILL BE IN WESTERN MINNESOTA. MNZ044-045-051>053-059>063-068>070-076>078-084-085-093-041000- /O.CAN.KMPX.FW.A.0002.111104T1700Z-111104T2300Z/ MILLE LACS-KANABEC-SHERBURNE-ISANTI-CHISAGO-WRIGHT-HENNEPIN-ANOKA- RAMSEY-WASHINGTON-CARVER-SCOTT-DAKOTA-LE SUEUR-RICE-GOODHUE- WASECA-STEELE-FREEBORN- INCLUDING THE CITIES OF...PRINCETON...MORA...ELK RIVER... CAMBRIDGE...CENTER CITY...MONTICELLO...MINNEAPOLIS...BLAINE... ST. PAUL...STILLWATER...CHASKA...SHAKOPEE...BURNSVILLE... LE SUEUR...FARIBAULT...RED WING...WASECA...OWATONNA...ALBERT LEA 353 AM CDT FRI NOV 4 2011 ...FIRE WEATHER WATCH IS CANCELLED FOR PORTIONS OF CENTRAL AND EAST CENTRAL AND SOUTH CENTRAL MINNESOTA... THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS CANCELLED THE FIRE WEATHER WATCH. SOUTH WINDS WILL INCREASE THIS AFTERNOON TO 15 OR 20 MPH...WITH SOME GUSTS OF 20 TO 25 MPH POSSIBLE... BUT THAT WILL NOT BE QUITE AS STRONG AS PREVIOUSLY FORECAST. THEREFORE THE FIRE WEATHER WATCH HAS BEEN CANCELLED ALONG AND EAST OF A LINE FROM LAKE MILLE LACS TO ALBERT LEA. $$ MNZ041>043-047>050-054>058-064>067-073>075-082-083-091-092-041700- /O.UPG.KMPX.FW.A.0002.111104T1700Z-111104T2300Z/ /O.NEW.KMPX.FW.W.0003.111104T1700Z-111104T2300Z/ DOUGLAS-TODD-MORRISON-STEVENS-POPE-STEARNS-BENTON-LAC QUI PARLE- SWIFT-CHIPPEWA-KANDIYOHI-MEEKER-YELLOW MEDICINE-RENVILLE-MCLEOD- SIBLEY-REDWOOD-BROWN-NICOLLET-WATONWAN-BLUE EARTH-MARTIN- FARIBAULT- INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE... LITTLE FALLS...MORRIS...GLENWOOD...ST. CLOUD...FOLEY...MADISON... BENSON...MONTEVIDEO...WILLMAR...LITCHFIELD...GRANITE FALLS... OLIVIA...HUTCHINSON...GAYLORD...REDWOOD FALLS...NEW ULM... ST. PETER...ST. JAMES...MANKATO...FAIRMONT...BLUE EARTH 353 AM CDT FRI NOV 4 2011 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM CDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR PORTIONS OF CENTRAL AND WEST CENTRAL AND SOUTH CENTRAL MINNESOTA... THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED A RED FLAG WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM CDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...PORTIONS OF CENTRAL AND WEST CENTRAL AND SOUTH CENTRAL MINNESOTA. THIS IS GENERALLY WEST OF A LINE FROM LAKE MILLE LACS TO ALBERT LEA. * WINDS...SOUTH WINDS WILL INCREASE TODAY. BY EARLY AFTERNOON SUSTAINED SPEEDS WILL BE BETWEEN 20 AND 28 MPH... WITH GUSTS OF 30 TO 40 MPH. * RELATIVE HUMIDITY...LOWEST HUMIDITIES FROM 12 TO 18 PERCENT. * IMPACTS...FIRES COULD BECOME FAST MOVING IN A SHORT PERIOD OF TIME DUE TO THE GUSTY WINDS AND LOW HUMIDITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/MPX (ALL LOWER CASE)
What forecasters said that day
The local office's own words before this fire weather watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this fire weather watch went out at Nov 3, 1:29 PM CDT, 50 minutes earlier.
Area forecast discussion, Nov 3, 1:29 PM CDT, 50 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 129 PM CDT THU NOV 3 2011 .UPDATE... UPDATED FOR THE 18Z AVIATION DISCUSSION BELOW. .DISCUSSION... VERY DRY RIDGE OF HIGH PRESSURE ACROSS AREA WITH PWATS MORE IN THE JANUARY RANGE THAN EARLY NOVEMBER (MPX .18 AND ABR .13). CURRENT SURFACE DEWPOINTS ACROSS SODAK INTO FAR WC MN ARE CURRENTLY ONLY IN THE UPPER TEENS. MAIN FORECAST CONCERN IN NEXT 2-3 DAYS WILL BE IN THE FIRE WEATHER DEPARTMENT AS DRY AIR WILL BE VERY SLOW TO MOISTEN AND WINDS WILL BE ON THE INCREASE AHEAD OF DEEP LOW PRESSURE. FOR TODAY 500 HEIGHTS RISE NICELY AS RIDGE POKES INTO AREA. AT THE SURFACE RIDGE OF HIGH PRESSURE CURRENTLY ACROSS CENTRAL MN WILL SAG INTO S MN AND WI THIS AFTERNOON. THIS WILL ALLOW WINDS TO BECOME SWLY ACROSS MUCH OF THE AREA DURING THE DAY. 850 MB TEMPS WARM A FEW DEGREES IN THE WEST. WITH PRETTY MUCH FULL SUN OTHER THAT THAN SOME WISPS OF CIRRUS...TEMPERATURES WILL BE A LITTLE WARMER THAN YESTERDAY. WINDS WILL GENERALLY BE LIGHT BUT WILL SEE SOME GUSTS IN THE AFTERNOON AROUND 15 MPH IN THE WEST. UPPER RIDGE MOVES TO OUR EAST ON FRIDAY AS DEEP UPPER TROF DEVELOPS IN THE WESTERN STATES WITH 140 KNOT N-S JET DIGGING INTO ITS BACKSIDE. UPSTREAM TROF COMING INTO THE NW COAST KICKS SYSTEM OUT ON SATURDAY WITH SURFACE LOW EJECTING NE INTO NW MN BY SUNDAY MORNING. NAM IS THE FASTEST AND DEEPEST ON THIS SCENARIO...BUT ALL MODELS PROJECT SIMILAR SOLUTION. ONCE AGAIN...A FORMIDABLE BUT MOISTURE STARVED SYSTEM NOT EXPECTED TO PRODUCE MUCH QPF. RETAINED BEST CHANCE OF PCPN FOR SATURDAY NIGHT INTO SUNDAY AS COLD FRONT RACES ACROSS AREA. KEPT QPF .10 OR LESS. MAIN ISSUE WILL AGAIN BE WITH WINDS AND LOW HUMIDITY. FOR TODAY AND AGAIN ON FRIDAY WILL BE A FEW HOURS OF RH IN THE MID 20% RANGE...WITH LOWEST LEVELS IN THE WEST WHERE TEMPS WILL BE THE WARMEST. MAY EVEN SEE A PERIOD CLOSER TO 20% AT A FEW STATIONS. MOST PROBLEMATIC DAYS FOR FIRE WEATHER WILL BE FRIDAY AND AGAIN ON SATURDAY AS WINDS CRANK UP. SHUD SEE SOME GUSTS OVER 35 MPH IN THE WEST ON THURSDAY AND ACROSS MUCH OF THE AREA ON SATURDAY. WILL ADDRESS THIS IN THE HWO AND ALSO PUT A HEADLINE IN THE FIRE WEATHER PLANNING FORECAST. SUNDAY WILL REMAIN QUITE BREEZY AS COLD FRONT MOVES ACROSS AREA. NAM QUITE A BIT FASTER ON SWINGING COLD FRONT THRU WITH STRONG COLD ADVECTION ALREADY IN PLACE AT 12Z WITH GFS/ECMWF/SREF AT LEAST 6 HOURS SLOWER. NAM IS THE ONLY MODEL WHICH MIGHT ARGUE FOR A CHANCE OF RAIN/SNOW MIX LATE SATURDAY NIGHT/EARLY SUNDAY...THUS KEPT ANY MENTION OF SNOW NORTH OF AREA. ECMWF TRENDING TOWARD BEING A BIT MORE GENEROUS ON PCPN CHANCES FOR TUESDAY WITH NEXT SYSTEM COMING THRU THE CENTRAL U.S. TRENDING NORTH A BIT. && .AVIATION.../18Z TAF ISSUANCE/ WITH LITTLE TO NO CLOUD COVER OVER MN/WI...ATTENTION TURNS TOWARD THE WIND FORECAST. TOUGH TO PIN DOWN A DIRECTION THIS AFTERNOON WITH HIGH PRESSURE SETTLED RIGHT OVER SOUTHERN MN. IN GENERAL THERE HAS BEEN LIGHT NORTHERLY WINDS IN WESTERN WI AHEAD OF THE HIGH AND LIGHT SOUTHERLY WINDS ON THE BACKSIDE OF THE HIGH IN WESTERN MN. MANY SITES HAVE BEEN CALM OR LIGHT/VARIABLE IN BETWEEN. EVENTUALLY...ALL SITES WILL SEE LIGHT SOUTHERLY WINDS THIS EVENING...ALTHOUGH SOME SITES IN WI MAY STILL BE CALM. THERE WILL BE A PRONOUNCED INCREASE IN SOUTHERLY WINDS BY TOMORROW AFTERNOON...ESPECIALLY IN MN. KMSP...NEAR CALM OR LIGHT NW WINDS WILL SLOWLY BACK TO THE W-SW LATE THIS AFTERNOON...AND EVENTUALLY TO THE SOUTH THIS EVENING. IT WILL TAKE A LITTLE TIME FOR THE WINDS TO RAMP UP TOMORROW...BUT WE SHOULD GET WINDS GUSTS TO NEAR 25KTS BY LATE TOMORROW AFTERNOON. SATURDAY WILL ALSO BE QUITE WINDY. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && BAP/CLF
Hazardous weather outlook, Nov 3, 1:09 PM CDT, 1 hour 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 109 PM CDT THU NOV 3 2011 MNZ041>045-047>070-073>078-082>085-091>093-041815- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN- 109 PM CDT THU NOV 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MINNESOTA...EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA... SOUTHEAST MINNESOTA...SOUTHWEST MINNESOTA AND WEST CENTRAL MINNESOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SOUTHERLY WINDS WILL INCREASE TO 20 TO 30 MPH WITH HIGHER GUSTS FRIDAY AFTERNOON...MAINLY IN WEST CENTRAL MINNESOTA. WINDS OF 20 TO 30 MPH WITH HIGHER GUSTS ARE EXPECTED ACROSS MUCH OF THE AREA ON SATURDAY AS WELL. THESE STRONG WINDS WHEN COMBINED WITH RELATIVE HUMIDITY FROM 20 TO 30% WILL CREATE DANGEROUS FIRE WEATHER CONDITIONS FRIDAY AFTERNOON. THE WINDS SHOULD ACTUALLY BE STRONGER ON SATURDAY BUT THERE WILL ALSO BE A BIT MORE MOISTURE IN THE ATMOSPHERE. LATER SHIFTS WILL MONITOR THE NEED FOR ADDITIONAL FIRE WEATHER HEADLINES OR FOR A WIND ADVISORY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.
Nearby
Fire Weather Watches in Minnesota, 2011Every fire weather watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.